# SDR QXEA9500107

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Unit
- Condition: Vacuum Loss
- Location: Closet
- Part time: 8,717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - THE P.B.E. IN THE CABIN STORAGE CLOSET IS FULL OF AIR.  REPLACED P.B.E. WITH A SERVICEABLE UNIT.  AIRCRAFT WAS RETURNED TO SERVICE.
